# SDR USAA2013021900024

- Difficulty date: January 24, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON LOWER SURFACE OF SEAT TRACK BETWEEN FR36 TO FR41, -Y765.  REPLACED SEAT TRACK BETWEEN FR36 TO FR41, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53370500.
